# SDR ASAA9740068

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645270
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A PUNCTURE WAS FOUND ON THE RIGHT INBOARD GROUND SPOILER LOWER SURFACE.  REPAIRED PER EA 5770-01002 AND BOEING TELEX ASA-SEA-97-0461RR.  (M)
